Piecewise polynomial, positive definite and compactly supported radial basis functions of minimal degree

Wendland, Holger (1995) Piecewise polynomial, positive definite and compactly supported radial basis functions of minimal degree. Advances in Computational Mathematics, 4 (1). pp. 389-396. ISSN 1019-7168

Full text not available from this repository.

Abstract

We construct a new class of positive definite and compactly supported radial functions which consist of a univariate polynomial within their support. For given smoothness and space dimension it is proved that they are of minimal degree and unique up to a constant factor. Finally, we establish connections between already known functions of this kind.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 20:09
Last Modified: 10 Jul 2012 08:33
URI: http://sro.sussex.ac.uk/id/eprint/24323
📧 Request an update